# SDR UIEA2018090501899

- Difficulty date: September 5, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,955 hours, 20,640 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Module
- Part number: 32905941
- Part serial: 2579
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN. REMOVED AND REPLACED FLOW SENSING MODULE IAW AMM 49-33-03. OPS CHECK GOOD.
